# SDR JBXA000273

- Difficulty date: April 29, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N586ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 3,624 hours, 3,191 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Rig
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAP INDICATION CHANGED FROM WHITE TO AMBER.  FOUND FLAP POSITION FAULT IN STALL PROTECTION COMPUTER.  REACTIVATED RT FLAP POSITION INDICATOR IAW AMM 27-54-00.  RIGGED THE RT FLAP POSITION TRANSMITTER IAW AMM 27-55-01, OPS CHECK GOOD NO FAULTS IN SPC.
